# SDR ASAA2022010437081

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 46,920 hours, 13,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR IS HARD TO CLOSE. GROUNDED - YES. REMOVED AND REPLACED L-1 DOOR SNUBBER IAW B737-800 AMM 52-11-51OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
